Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Syncope,extreme tiredness,vivid nightmares - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

User :   hi doctor
Doctor :   hi
User :   so i went to my dr office today becuase i have been getting dizzy and i blacked out once and they diagnosed me with syncope. however, i also have other symptoms that include extreme tiredness, inability to sleep through the night, and vivid nightmares. with the tiredness it doesnt matter how much sleep i get or the quality of the sleep, im always extremely tired and fatigued. i always wake up through the night and i always wake up with such severe body pains. the nightmares are so terrifying that i will wake up crying and sweating. and with the fatigue it stops me from doing normal things. can you give me any insight as to whats going on?
Doctor :  
how can i help u?
User :   theres my question
Doctor :  
please give me some time to read
User :   k
Doctor :  
whats ur age/sex?
User :   17/female
Doctor :  
Doctor :  
from how many days u are having this problme?
User :   about 5 weeks or so.
Doctor :   are u taking any tablets for this?

User :   no. i have no idea whats going on i went to the dr today and they didnt say anything about what i just told you
Doctor :  
User :   should i go back to my doctor?
Doctor :   did they do ny tests?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor